# SDR CA030716003

- Difficulty date: July 11, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Aircraft time: 80,955 hours
- Engine: Pwa JT8D9A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 65449617
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

(CAN) FLIGHT CREW REPORTS ON TAXI OUT OF YVR AIRCRAFT LOST 'A' SYSTEM HYDRAULICS AND NR 1 'A' PUMP LOW PRESSURE WARNING LIGHT ILLUMINATED. AIRCRAFT RETURNED TO GATE UNDER ITS OWN POWER.  MAINTENANCE INSPECTION REVEALED THE NR 8 GROUND SPOILER ACTUATOR PISTON HAD POPPED OUT OF HOUSING AND THE CASING WAS ENTIRELY CRACKED AROUND THE HOUSING. COMPONENT WAS REPLACED AND SYSTEM GROUND CHECKED SERVICEABLE. AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
